# SDR HALA2010011600026

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,333 hours, 17,188 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285T045822
- Part serial: 8801
- Condition: Malfunctioned
- Location: Engine Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB: ON ENGINGE START, STATUS MSG "R ENG SPEED CARD" DISPLAYED.  REPLACED RT ENGINE SPEED CARD PER AMM 77-12-01-404.  ALL TEST PASSED.  ENGINE RUN GOOD.
